MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HUMIDIFIER,EMPTY,STANDARD,500ML,4 PSI

Medline Industries, LP MEDLINE; HUMIDIFIER,EMPTY,STANDARD,500ML,4 PSI
Catalog Number HUD3230
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a "burnt mark on top of bottle.".
 
Additional Manufacturer Narrative
The account reported finding the unit was received "damaged," and the complaint description was "burnt mark on top of bottle." a photograph was provided for the investigation, and the picture shows a part of the cap melted.The reported problem was confirmed by the photograph; cause was documented as "dc: unknown responsible party" and "cannot determine cause w/received sample." the division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HUMIDIFIER,EMPTY,STANDARD,500ML,4 PSI
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50923404
Report Number1417592-2026-52593
Device Sequence Number17475383
Product Code BTT
UDI-Device Identifier10197344009756
UDI-Public10197344009756
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD3230
Device Lot Number(10)24EOA141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown